Taylor & Francis期刊
期刊
会议
图书
作者:Djairo G. de Figueiredo , Jean-Pierre Gossez
来源:[J].Communications in Partial Differential Equations(IF 1.025), 2019, Vol.17 (1-2), pp.339-346Taylor & Francis
摘要:In this paper, we show that the strict mononicity of the eigen-values of an uniformly elliptic operator of second order is equivalent to a unique continuation property.
作者:Djairo G. de Figueiredo , Sergio Solimini
来源:[J].Communications in Partial Differential Equations(IF 1.025), 1984, Vol.9 (7), pp.699-717Taylor & Francis
摘要:This paper contains a variational treatment of the Ambrosetti-Prodi problem, including the superlinear case. The main result extends previous ones by Kazdan-Warner, Amann-Hess, Dancer, K. C. Chang and de Figueiredo. The required abstract results on critical point theory of functi...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×